1. J. Z. Farkas, S. A. Gourley, R. Liu, work in progress.

  2. À. Calsina and J. Z. Farkas, work in progress.

  3. J. Z. Farkas, G. T. Smith, G. F. Webb, A dynamic model of CT scans for quantifying doubling times of ground glass opacities using histogram analysis, submitted.

  4. J. Z. Farkas, Net reproduction functions for nonlinear structured population models, submitted, arxiv.org/abs/1705.11024

  5. J. Z. Farkas, S. A. Gourley, R. Liu, A.-A. Yakubu, Modelling Wolbachia infection in a sex-structured mosquito population carrying West Nile virus,
    online in Journal of Mathematical Biology, arxiv.org/abs/1509.06970

  6. J. Z. Farkas and G. F. Webb, Mathematical analysis of a clonal evolution model of tumour cell proliferation,
    Journal of Evolution Equations, 17 (2017), 275-308. arxiv.org/abs/1511.05046

  7. À. Calsina, O. Diekmann, J. Z. Farkas, Structured populations with distributed recruitment: from PDE to delay formulation,
    Mathematical Methods in the Applied Sciences, 39 (2016), 5175-5191. arxiv.org/abs/1510.08624

  8. À. Calsina and J. Z. Farkas, On a strain structured epidemic model,
    Nonlinear Analysis: Real World Applications, 31 (2016), 325-342. arxiv.org/abs/1510.08621

  9. J. Z. Farkas, A. Yu Morozov, E. G. Arashkevich, A. Nikishina, Revisiting the stability of spatially heterogeneous predator-prey systems under eutrophication,
    Bulletin of Mathematical Biology, 77 (2015), 1886-1908. arxiv.org/abs/1509.03192

  10. A. S. Ackleh, J. Z. Farkas, X. Li, B. Ma, Finite difference approximations for a size-structured population model with distributed states in the recruitment,
    Journal of Biological Dynamics, 9 Supp. 1 (2015), 2-31. arxiv.org/abs/1402.6260

  11. À. Calsina and J. Z. Farkas, Positive steady states of nonlinear evolution equations with finite dimensional nonlinearities,
    SIAM Journal on Mathematical Analysis, 46 (2014), 1406-1426. arxiv.org/abs/1402.6266

  12. J. Z. Farkas and A. Yu Morozov, Modelling effects of rapid evolution on persistence and stability in structured predator-prey systems,
    Mathematical Modelling of Natural Phenomena, 9 (2014), 26-46. arxiv.org/abs/1402.7215

  13. A. S. Ackleh and J. Z. Farkas, On the net reproduction rate of continuous structured populations with distributed states at birth,
    Computers and Mathematics with Applications, 66 (2013), 1685-1694. arxiv.org/abs/1202.3800v2

  14. À. Calsina and J. Z. Farkas, Steady states in a structured epidemic model with Wentzell boundary condition,
    Journal of Evolution Equations, 12 (2012), 495-512. arxiv.org/abs/1112.1724

  15. J. Z. Farkas, P. Hinow, J. Engelstädter, Pathogen evolution in switching environments: a hybrid dynamical system approach,
    Mathematical Biosciences, 240 (2012), 70-75, and 241 (2013), 147-148. arxiv.org/abs/1104.3001

  16. J. Z. Farkas and P. Hinow, Steady states in hierarchical structured populations with distributed states at birth,
    Discrete and Continuous Dynamical Systems - Series B, 17 (2012), 2671-2689. arxiv.org/abs/1004.3968

  17. J. Z. Farkas and P. Hinow, Physiologically structured populations with diffusion and dynamic boundary conditions,
    Mathematical Biosciences and Engineering, 8 (2011), 503-513. arxiv.org/abs/1004.4141

  18. J. Z. Farkas, Size-structured populations: immigration, (bi)stability and the net growth rate,
    Journal of Applied Mathematics and Computing, 35 (2011), 617-633. arxiv.org/abs/0906.2180

  19. J. Z. Farkas and P. Hinow, Structured and unstructured continuous models for Wolbachia infections,
    Bulletin of Mathematical Biology, 72 (2010), 2067-2088. arxiv.org/abs/0906.1676

  20. J. Z. Farkas and P. Hinow, On a size-structured two-phase population model with infinite states-at-birth,
    Positivity, 14 (2010), 501-514. arxiv.org/abs/0903.1649

  21. J. Z. Farkas, D. M. Green, P. Hinow, Semigroup analysis of structured parasite populations,
    Mathematical Modelling of Natural Phenomena, 5 (2010), 94-114. arxiv.org/abs/0812.1363

  22. J. Z. Farkas and T. Hagen, Hierarchical size-structured populations: The linearized semigroup approach,
    Dynamics of Continuous, Discrete & Impulsive Systems. Series A. Mathematical Analysis, 17 (2010), 639-657. arxiv.org/abs/0812.1367

  23. J.Z. Farkas and T. Hagen, Asymptotic analysis of a size-structured cannibalism model with infinite dimensional environmental feedback,
    Communications on Pure and Applied Analysis, 8 (2009), 1825-1839. arxiv.org/abs/0812.1369

  24. J. Z. Farkas, Structured populations: The stabilizing effect of the inflow of newborns from an external source and the net growth rate,
    Applied Mathematics and Computation, 199 (2008), 547-558. pdf

  25. J. Z. Farkas and T. Hagen, Asymptotic behaviour of size-structured populations via juvenile-adult interaction,
    Discrete and Continuous Dynamical Systems - Series B, 9 (2008), 249-266. pdf

  26. J. Z. Farkas, Balanced growth for solutions of nonautonomous partial differential equations,
    Applied Mathematics Letters, 21 (2008), 264-267. pdf

  27. J. Z. Farkas and T. Hagen, Linear stability and positivity results for a generalized size-structured Daphnia model with inflow,
    Applicable Analysis, 86 (2007), 1087-1103. pdf

  28. J. Z. Farkas, Note on asynchronous exponential growth for structured population models,
    Nonlinear Analysis: Theory, Methods and Applications, 67 (2007), 618-622. pdf

  29. J. Z. Farkas and T. Hagen, Stability and regularity results for a size-structured population model,
    Journal of Mathematical Analysis and Applications, 328 (2007), 119-136. pdf

  30. J. Z. Farkas, On the linearized stability of age-structured multispecies populations,
    Journal of Applied Mathematics, (2006), Article ID 60643. pdf

  31. J. Z. Farkas, On the stability of a nonlinear structured population dynamical model with two interacting species,
    Differential Equations and Dynamical Systems, 14 (2006), 27-37.

  32. J. Z. Farkas, Stability of an age-structured model,
    Alkalmazott Matematikai Lapok, 23 (2006), 111-120, (Hungarian, English summary). pdf

  33. J. Z. Farkas, Stability conditions for a nonlinear size-structured model,
    Nonlinear Analysis: Real World Applications, 6 (2005), 962-969.

  34. J. Z. Farkas, Stability conditions for the nonlinear McKendrick equations,
    Applied Mathematics and Computation, 156 (2004), 771-777.

  35. J. Z. Farkas, On the asymptotic behaviour of the non-autonomous Gurtin-MacCamy equation,
    Annales Universitatis Scientiarium Budapestiensis de Rolando Eotvos Nominatae, Sectio Mathematica, 46 (2004), 111-120. pdf

  36. J. Z. Farkas, Bifurcations of equilibria of a nonlinear age-structured model,
    Miskolc Mathematical Notes, 5 (2004), 187-192.

  37. J. Z. Farkas, Stability of equilibria of a nonlinear population dynamical model,
    Proceedings of the Conference Equadiff 2003, 1068-1070.

  38. J. Z. Farkas, The classification of S2xR space groups,
    Beiträge zur Algebra und Geometrie, 42 (2001), 235-250. pdf

  39. J. Z. Farkas and E. Molnár, Similarity and diffeomorphism classification of S2xR manifolds,
    Steps in Differential Geometry, Proceedings of the Colloquium on Differential Geometry, 25-30 July 2000 Debrecen, Hungary 105-118. pdf

Theses, nonrefereed publications, miscellaneous

  1. J. Z. Farkas, S. A. Gourley, R. Liu, A.-A. Yakubu, Using mathematics at AIM to outwit mosquitoes,
    Notices of the American Mathematical Society, 63 (2016), 292-293. pdf (whole issue)

  2. J. Z. Farkas and P. Hinow, Preface to the Special Issue dedicated to The 8th AIMS Conference on Dynamical Systems and Differential Equations,
    Journal of Biological Dynamics, 6 (2012). pdf

  3. J. Z. Farkas, The First Helsinki Summer School on Mathematical Ecology and Evolution, ECMTB Communications, 11 (2009) 36-37. pdf

  4. J. Z. Farkas, Linearized stability of structured population dynamical models, PhD thesis, Department of Differential Equations, Budapest University of Technology and Economics, (2005). pdf

  5. J. Z. Farkas, Discrete groups and manifolds in homogeneous geometries, MSc thesis, Department of Geometry, Technical University of Budapest, (2002), in Hungarian. pdf

  6. J. Z. Farkas, Crystallographic groups in homogeneuous geometries, paper presented at the "Research Students Conference", (Won 1st prize and the Dean's special prize.) Faculty of Natural Sciences, Technical University of Budapest, (2000), in Hungarian. pdf

  7. J. Z. Farkas, On the classification of S2xR space groups, paper presented at the "Research Students Conference", (Won 2nd prize.) Faculty of Natural Sciences, Technical University of Budapest, (1999), in Hungarian. pdf

  8. J. Z. Farkas, On the isometries of the spaces S2xR and H2xR, paper presented at the "Research Students Conference", (Won 2nd prize.) Faculty of Natural Sciences, Technical University of Budapest, (1998), in Hungarian. pdf